# SDR CBR2006F00013

- Difficulty date: July 17, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N926HA
- Make and model: Dhav DHC8*
- Aircraft serial: 114
- Engine: Pwa PW120A
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 099319
- Condition: Inoperative
- Location: Aux
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, (AUX BATT HOT) WARNING LIGHT CAME ON IN FLIGHT.  REMOVED AND REPLACED AIRCRAFT AUX BATTERY AND PERFORMED OPERATIONAL CHECK IAW MM.  (K)
